Thread: Post Cycle sides
10-28-2004, 10:49 PM #1Registered User
- Join Date
- Mar 2004
Post Cycle sides
Hey guys, it's been a while since I posted. Just a little background on myself...intermediate AS experience (12 "rounds" w/AS) but experiencing something new. I've always been after size/strength, mostly test/deca /and an oral such as dbol /drol give or take but this time around the side affects are showing up late. Like 2 months after my last intake/shot, whatever. I have experienced mild acne before DURING, and this time around it's pretty f-ing bad. Same dosages as before 750 Test/w-750 Deca/w-and orals accordingly for no more than 12-16 wks. I take at least 2 showers/day and the acne on my shoulders and back are out of control, I mean they're painful, huge, and gross. I'm using a ****-load of oxy-10 and all of the otc stuff. But nothing is working. I'm just wondering if this has happened to anyone else, and if so, what the hell they did about it?
10-28-2004, 11:04 PM #2Junior Member
- Join Date
- Aug 2004
- Down Under
yeah bro, this happened to me like 4 wks out. I used this soap called sapoderm (antiseptic soap), and then dove (exfoliating/moisturised soap). they clear up in a week, except for 1 or 2 here and there.
10-28-2004, 11:05 PM #3
might need accutane
10-29-2004, 06:12 AM #4Originally Posted by notkwite
10-29-2004, 01:32 PM #5
get some accutane from one of the research sites...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)